Rhinovín Duo 10 ml View larger

Rhinovin Duo 10 ml

Nasal spray with double action: relieves nasal congestion and reduces dripping

More details

6,99 € tax incl.

More info

 1. WHAT IS RHINOVÍN DUO
This medicine contains 2 active ingredients: ipratropium to reduce nasal secretion and Xylometazoline to decongest the nostrils.
Indicated to treat congestion and runny nose that usually occur with the common cold.


 2. BEFORE YOU USE RHINOVÍN DUO
Check with your doctor before using Rhinovín Duo in the following cases:
- In children under 18 years old, because not enough data available
- If you are allergic (hypersensitive) to xylometazoline hydrochloride or ipratropium bromide or any of the other ingredients of Rhinovín Duo.
- If you are hypersensitive to atropine or similar substances (eg hyoscyamine and scopolamine).
- If by surgery through the nose, we have removed the pituitary.
- After operations through the nose or mouth where the membrane of the brain may have been damaged.
- If you have glaucoma.
- If you suffer from inflammation of the nasal mucosa with dryness (rhinitis sicca).

Take special care with Rhinovín Duo
Before using Rhinovín Duo you should consult your doctor or pharmacist if:
- It Is sensitive to adrenergic medicines (eg adrenaline, ephedrine) because it can cause adverse effects such as drowsiness, dizziness, tremors, rapid heartbeat (tachycardia) or high blood pressure (hypertension).
- Have any cardiovascular disease, high blood pressure (hypertension), diabetes or hyperthyroidism (high thyroid releasing hormone).
- Have an enlarged prostate (prostatic hypertrophy), narrowing of the ureters or if you have narrow-angle glaucoma.
- Nose bleed easily.
- Suffers bowel obstruction, or has cystic fibrosis.
- Has a benign tumor (pheochromocytoma) and produces large amounts of adrenaline and noradrenaline.
- Avoid spraying Duo Rhinovín around the eyes. If Rhinovín Duo comes into contact with them, you can produce temporary blurred vision, irritation and eye pain. You can also aggravate narrow-angle glaucoma. Rinse eyes with water and consult your doctor if your eyes are injured or your vision is blurred.

Using other medicines
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Rhinovín Duo can influence or be influenced by:
- Certain medicines used in the treatment of depression (MAO inhibitors and tricyclic and tetracyclic antidepressants):
- Rhinovín Duo in conjunction with MAO inhibitors may substantially increase blood pressure during concomitant administration or during the two weeks after discontinuation of therapy Rhinovín Duo.
- Rhinovín Duo in conjunction with tricyclic and tetracyclic antidepressants may increase the effect of xylometazoline (one of the active ingredients of the medicine) during concomitant administration or during the two weeks after discontinuation of therapy Rhinovín Duo.
- Some medicines used to reduce intestinal motility and dizziness in transport (medicines containing anticholinergic substances):
- Rhinovín Duo can increase the effect of medicines used to reduce intestinal motility and dizziness in transport (medicines containing substances with anticholinergic effect).
If you use the medicines mentioned above, consult your doctor before using Rhinovín Duo.

Pregnancy and lactation
Rhinovín Duo should not be used during pregnancy or during lactation unless your doctor has prescribed it.
Consult your doctor or pharmacist before taking any medicine.

Driving and using machines:
Duo Rhinovín influence on the ability to drive or use machines has no or negligible.


 3. HOW TO USE RHINOVÍN DUO
Follow exactly the instructions of medicine administration in this leaflet or as your doctor or pharmacist. Ask your doctor or pharmacist if you have doubts. The usual dose is:
Adults: A spray in each nostril as needed, with a maximum of 3 sprays per day. At least six hours must elapse between each dose. Rhinovín Duo should not be used for more than 7 days as chronic treatment with nasal decongestants such as Xylometazoline (one of the active ingredients of Rhinovín Duo) can cause swelling of the nasal mucosa (also called rhinitis medicamentosa).
It is recommended to discontinue treatment when symptoms have diminished, even before the maximum duration of treatment of 7 days in order to minimize the risk of adverse reactions.
The experience of use in patients over 70 years is limited. Rhinovín Duo has not been studied in patients over 70 years.
Rhinovín Duo should not be given to children under 18 years.
If you experience a too strong or too weak effect Rhinovín Duo, check with your doctor or pharmacist.

Duo Rhinovín use as follows:
· Always blow your nose before using a nasal spray.
· Remove the protective
· Before the first application, load the pump accionándola 4 times. Once loaded, the pump is charged by normal daily use in the treatment period. If the spray does not leave ejected during operation, the pump must be loaded again accionándola the same number of times before the first application. Keep the right boat.
· Move your head forward slightly.
· Close one nostril by placing a finger against the side of your nose and insert the spray tip into the other nostril. Press the spray quickly as deeply inspired the product.
· Repeat on the other nostril.
The effect occurs within 5-15 minutes.
Check with your doctor or pharmacist if you have questions.

If you use more than you should Rhinovín Duo:
Symptoms of overdose are severe dizziness, sweating, sudden drop in body temperature, headache, slow heartbeat, rapid heartbeat, difficulty breathing, coma, hypertension which may be followed by hypotension.
Other symptoms may include dry mouth, difficulty in focusing the eye and hallucinations.
If you take more medicine than you should, contact your doctor or hospital for advice and counseling about the risks. This is especially important for children because they are more susceptible to when developing the adverse effects than adults.
In case of overdose or accidental ingestion, seek medical attention or call poison control center (Tel: +34 915620420), indicating the medicine and the amount taken.


 4. POSSIBLE SIDE EFFECTS
Like all medicines, Rhinovín Duo can cause side effects, although not everybody gets them.
The most common side effects are nasal bleeding and nasal dryness. Many of the side effects reported are also symptoms of the common cold.
- Very common (affecting more than 1 in 10 patients): Nosebleeds and nasal dryness.
- Common (affects 1 to 10 out of 100 patients): Discomfort in the nose, nasal congestion, dry and irritated throat, pain in the nose, dry mouth, altered taste sensation and headache.
- Uncommon (affects 1 to 10 users in 1,000): Nasal ulcer, sneezing, sore throat, cough, hoarseness, stomach upset, nausea, impaired olfactory sensation, dizziness, agitation, malaise, fatigue, insomnia, eye irritation, dry eyes, rapid pulse, irregular pulse.
- Rare (affects less than 1 to 10 in 10,000 patients): Runny nose
- Not known (can not be estimated from the available data): Discomfort around the nose, difficulty swallowing, chest discomfort, thirst, severe allergic reactions, difficulty focusing with the eye, worsening of glaucoma, eye pain, visual disturbances, itching, difficulty urinating.
In order to minimize the risk of adverse reactions as nosebleeds or other effects on the nose, it is recommended to stop treatment with Rhinovín Duo when symptoms of nasal congestion and runny nose have diminished; even before completing 7 days maximum duration of treatment.
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.


 5. HOW TO STORE RHINOVÍN DUO
Duo Rhinovín keep out of the reach and sight of children.
Duo Rhinovín not use after the expiration date on the carton after "Expiry". The expiry date is the last day of that month. Do not freeze.
Medicines should not be disposed of via wastewater or household waste. Place containers and medicines no longer required in Point SIGRE pharmacy. If in doubt, ask your pharmacist how to dispose of medicines no longer required. This way you will help to protect the environment.


 6. FURTHER INFORMATION
Duo composition Rhinovín
The active substances are xylometazoline hydrochloride and ipratropium bromide.
1 ml containing 0.5 mg of xylometazoline hydrochloride and 0.6 mg ipratropium bromide.
1 spray contains 70 micrograms xylometazoline hydrochloride and 84 micrograms of ipratropium bromide.
The other ingredients (excipients) are: disodium edetate, glycerol (85%), purified water, sodium hydroxide and hydrochloric acid (for pH adjustment)

Looks like and contents of the pack
Rhinovín Duo is a clear solution.
The multidose container with dosing pump spray 10 ml contains approximately 70 sprays.

Holder of the marketing authorization
Novartis Consumer Health SA
Gran Via de les Corts Catalanes, 764
08013 Barcelona

Responsible for manufacturing
Novartis Consumer Health GmbH Zielstattstrasse 40D
81379 München Germany


Source: Spanish Agency for Medicines and Health Products

DOWNLOAD LEAFLET

Related medicines

Search

Specials

PayPal

.

* All prices indicated are tax included

FOLLOW US:

síganos en Facebook síganos en Twitter síganos en Google+ síganos en Likedin síganos en youtube